# SDR SCNA96095

- Difficulty date: April 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Fitting
- Condition: Corroded
- Location: Bs 1180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, CORROSION WAS FOUND ON STRINGER 17R TIE FITTING AND BETWEEN STRINGER 18R TIE FITTING AND FUSELAGE SKIN.  FABRICATED AND INSTALLED REPAIRS FOR STRINGER 17R TIE FITTING AND STRINGER 18R TIE FITTING IN ACCORDANCE WITH B727 SRM 53-10-3.
